# SDR AALA202401126473

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,741 hours, 38,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE PASSENGER / CREW DOOR 841 FORWARD SIDE POSITIONS 1, 4 AND 7 DOOR STOP SCREWS ARE WORN AND ON THE AFT SIDE POSITIONS 1 AND 2 DOOR STOP SCREWS ARE WORN. REPLACED DOOR STOP SCREWS PER AMM 52-11-31.
